MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD NEXIVA; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BECTON, DICKINSON AND COMPANY BD NEXIVA; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 383557
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient was brought to ed for intermittent rlq [right lower quadrant] abdominal pain for 3 days.Per ed-md's notes: patient will need admission for further workup and management; admitted in stable condition.Patient needed iv fluids as ordered by md.As they were inserting the iv, they noticed that there was fluid on the rn's gloves.Further investigation showed a leak at the seal area.Device was exchanged for another similar device, and the procedure was completed with no further incident.No patient harm.Manufacturer response for catheter,intravascular,therapeutic,short-term less than 30 days, bd nexiva (per site reporter) the supplies with the same lot numbers have been given to materials management manager by ed-rn manager.

Brand Name
BD NEXIVA
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
17200 laguna canyon rd
irvine CA 92618
MDR Report Key25778527
Report Number25778527
Device Sequence Number9607968
Product Code FOZ
UDI-Device Identifier00382903835577
UDI-Public(01)00382903835577(17)281130(10)5363135
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
Report Date (Section F) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number383557
Device Catalogue Number383557
Device Lot Number5363135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer07/10/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale
Patient Weight89 KG
Date Report Sent to FDA05/28/2026